# SDR SWAA2021120744732

- Difficulty date: November 17, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 31,995 hours, 14,145 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 014 LOWER FILLET FAIRING 191D CRACKED AT FASTENER HOLE ; / [01] EVALUATED AND FOUND FASTENER HOLE ON EDGEBAND AS MARKED DAMAGED ON UPPER SIDE. FOUND TO BE REPAIRABLE IAW SRM 53-30-70-2R-1 TABLE 202 AND SRM 51-70-04-2R-9.  CLEANED AND PREPPED IAW SRM 51-70-04-2R-9 STEP 4 A-C AND SRM 51-70-04-2R-0 REPAIR GENERAL STEP 4 A; D-E.  VERIFIED MATERIAL IAW SRM 51-70-04-2R-0 REPAIR GENERAL TABLE 203. RESIN (A74289); FABRIC (A10273); MILLED FIBERS (A33188).  APPLIED RESIN AND MILLED FIBERS TO HOLE IAW SRM 51-70-04-2R-9 STEP 4 D-I. CURED AT 150 DEGREES (AAR 30347 EXP 4-29-22).; [02] BONDED REPAIR IAW SRM 51-70-04-2R-9 STEP 4 J-O. CURED AT 150 DEGREES (AAR 30347 EXP 4-29-22). TAP TEST GOOD.  REQUESTING OK TO APPLY DECORATIVE FINISH; [03] STEP 1 AND 2 OK. OK TO PAINT; [04] APPLIED DECORATIVE FINISH IAW AMM 51-21-99-300-801 TABLE 701. PAINT (A41936); [05] REPAIRED AND APPLIED DECORATIVE FINISH ON LWR FILLET FAIRING 191D AT FASTENER HOLE AS MARKED IAW SRM 51-70-04-2R-9; SRM 51-70-04-2R-0 REPAIR GENERAL AND AMM 51-21-99-300-801.
